# SDR HEEA978837

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4000L
- Make and model: Snias AS350B2
- Aircraft serial: 2873
- System (JASC): 6220 · Main Rotor Head
- Part: Balljoint
- Part number: 117775P
- Condition: Worn
- Location: Starflex
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARFLEX BALL JOINT WEAR AND VIBRATION IN M/R HEAD.  REPLACED DURING ZONE 1 INSPECTION.  ORIGINAL EQUIPMENT WITH AIRCRAFT.
